# SDR MWEA00599

- Difficulty date: August 3, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114269
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND LONGERON 12 LEFT HAS AN ELONGATED HOLE AT STATION 945.  FABRICATED AND INSTALLED NEW STRINGER SECTION AND SPLICE.  (M)
